# SDR 00FDEA00295

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT CAME ON DURING LANDING, CYCLED GEAR.  CLEANED AND CHECKED ADJUSTMENT PER MM 32-62-11 PAGES 402 & 403.  ADJUST NORM AND NO 90 DAY HISTORY.  OK TO CONTINUE.
